# SDR SWAA2020031942609

- Difficulty date: March 11, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242NF, UPPER FACE SHEET HAS MISSING FIBERS         REPAIRED PASSENGER CABIN FLOOR PANEL #242NF OF UPPER FACE MISSING FIBERS IAW B737-700 SRM 53-0-50-2R-0 REV 70 AND B737-700 SRM 53-00-50-2R-1 REV 70. A36551, A98132
